# SDR SIMA952341

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D, F

## Discrepancy

SGF - FLT NR 4186 - DURING TAKEOFF ROLL, THE AFT SMOKE DETECTOR LIGHT ILLUMINATED, THE TAKEOFF WAS ABORTED AND THE AFT CARGO FIRE BOTTLE WAS DISCHARGED.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF HEAT OR FIRE, REPLACED AFT SMOKE DETECTOR AND FIRE BOTTLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
